| Catalog Number |
8431012040D |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a small hole was observed in the packaging when it came out of the box.This event did not occur during a surgical procedure; no patient involvement or adverse consequences were reported.
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description
No new information.